# SDR SWAA2021111825833

- Difficulty date: October 2, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737*
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB 4 AT STAB. STA-120.30; STIFFENER 2 CRACKED. ; / [01] REMOVED DAMAGE AT RH H.S. RIB #4 STIFFENER #2 AS PER B737-7 SRM 51-10-02-0G-0; [02] VERIFIED STEP1 . REQUIRED NDT; [03] PERFORMED HFEC INSP. ON RIB#4 STIFFENER #2 ON THE WEB IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. CRACK REMAINED AND MARK TOOL: NORTEC 600 B/C: 16316 DUE: 10/08/22; [04] REMOVED CRACK AT RH H.S RIB WEB (STIFFENER #2) AS PER B737-7 SRM 51-10-02-0G-0; [05] VERIFIED STEP 3-4; [06] PERFORMED HFEC INSP. OF THE CUT EDGES ON RIB#4; STIFFENER #2 AND WEB IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. NO CRACKS NOTED  TOOL: NORTEC 600 B/C: 16316 DUE: 10/08/22; [07] PERFORMED HFEC ROTO INSP. OF ALL EXISTING FASTENER HOLES WITHIN THE REPAIR AREA ON RIB#4; STIFFENER #2 IAW B737 NDT PART 6; 51-00-00; PROCEDURE 16. NO CRACKS NOTED  TOOL: NORTEC 600 B/C: 16316 DUE: 10/08/22 TOOL: OLYMPUS MINIMITE B/C: 160006 DUE: 01/18/22; [08] LOCATED AND DRILLED RIB AND REPAIR PARTS AS PER B737-700 SRM 51-40-05-0G-0; [09] VERIFIED STEP 8; OK TO TREAT AND PRIME HOLES; [10] TREATED AND PRIMED HOLES AS PER B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804; [11] VERIFIED STEP 10. OK TO INSTALL REPAIR PARTS; [12] INSTALLED REPAIR PARTS AS PER B737-700 SRM 51-40-02-0G-0 AND SRM 55-10-09-2R-4 REPAIR 4.; [13] APPLIED FILLET SEAL AROUND REPAIR PARTS AS PER B737-700 SRM 55-10-09-2R-4 REPAIR 4 AND SOPM 20-50-19
